# SDR AALA20050126

- Difficulty date: February 18, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: AAP0302A
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DFW - AIRCRAFT HAD A HAZEY LOOK THROUGHOUT THE ENTIRE CABIN AND THERE WAS A MUSTY TYPE SMELL.  THE HAZEY LOOK BECAME VERY THICK AND THE SMELL GOT MUCH STRONGER.  FOUND APU LEAKING OIL.  REPLACED THE APU.  SYSTEM GROUND CHECKED NORMAL OPERATION.
